Les nœuds de dimensions supérieures

Michel A. Kervaire

Bulletin de la Société Mathématique de France (1965)

  • Volume: 93, page 225-271
  • ISSN: 0037-9484

How to cite

top

Kervaire, Michel A.. "Les nœuds de dimensions supérieures." Bulletin de la Société Mathématique de France 93 (1965): 225-271. <http://eudml.org/doc/87066>.

@article{Kervaire1965,
author = {Kervaire, Michel A.},
journal = {Bulletin de la Société Mathématique de France},
keywords = {topology},
language = {fre},
pages = {225-271},
publisher = {Société mathématique de France},
title = {Les nœuds de dimensions supérieures},
url = {http://eudml.org/doc/87066},
volume = {93},
year = {1965},
}

TY - JOUR
AU - Kervaire, Michel A.
TI - Les nœuds de dimensions supérieures
JO - Bulletin de la Société Mathématique de France
PY - 1965
PB - Société mathématique de France
VL - 93
SP - 225
EP - 271
LA - fre
KW - topology
UR - http://eudml.org/doc/87066
ER -

References

top
  1. [1] BROWN (E. H.) and PETERSON (F.). — The Kervaire invariant of (8 k + 2)- manifolds (à paraître). Zbl0129.39003
  2. [2] CERF (Jean). — La nullité de π0(Diff S3), Séminaire H. Cartan, t. 15, 1962-1963 : Topologie différentielle, nos 8, 9-10, 20 et 21, 94 pages. Zbl0117.16805
  3. [3] CROWELL (R. H.) and FOX (R. H.). — Introduction to knot theory. — Boston, Ginn and Comp., 1963 (Introduction to higher Mathematics). Zbl0126.39105MR26 #4348
  4. [4] FOX (R. H.) and MILNOR (J. W). — Singularities of 2-spheres in 4-space and equivalence of knots, Bull. Amer. math. Soc., t. 63, 1957, p. 406. 
  5. [5] HIRSCH (Morris W.). — Immersions of manifolds, Trans. Amer. math. Soc., t. 93, 1959, p. 242-276. Zbl0113.17202MR22 #9980
  6. [6] HOPF (H.). — Fundamentalgruppe und zweite Bettische Gruppe, Comment. Math. Helvet., t. 14, 1941-1942, p. 257-309. Zbl0027.09503MR3,316eJFM68.0503.01
  7. [7] KERVAIRE (Michel A.). — An interpretation of G. Whitehead's generalization of the Hopf invariant, Annals of Math., Series 2, t. 69, 1959, p. 345-364. Zbl0088.39205MR21 #1595
  8. [8]KERVAIRE (Michel A.). — Higher-dimensional knots, à paraître dans Symposium Marston Morse, Princeton, 1965. Zbl0134.42903
  9. [9] KERVAIRE (M. A.) and MILNOR (J. W.). — On 2-spheres in 4-manifolds, Proc. Nat. Acad. Sc. U. S. A., t. 47, 1961, p. 1651-1657. Zbl0107.40303MR24 #A2968
  10. [10] KERVAIRE (M. A.) and MILNOR (J. W.). — Groups of homotopy spheres, I., Annals of Math., Series 2, t. 77, 1963, p. 504-537. Zbl0115.40505MR26 #5584
  11. [11] LEVINE (J.). — Unknotting homology spheres in codimension 2 (à paraître). Zbl0134.42803
  12. [12] MILNOR (J. W.). — Morse theory. Based on lecture notes by M. Spivak and R. Wells. — Princeton, Princeton University Press, 1963 (Annals of Mathematics Studies, 51). Zbl0108.10401MR29 #634
  13. [13] MILNOR (J. W.). — A procedure for killing homotopy groups of differentiable manifolds, Differentialgeometry, p. 39-55. — Providence, American mathematical Society, 1961 (Proceedings of Symposia in pure Mathematics, 3). Zbl0118.18601MR24 #A556
  14. [14] MILNOR (J. W.). — Differentiable structures. — Princeton, Princeton University 1961 (multigr.). 
  15. [15] MILNOR (J. W.). — Two complexes which are homeomorphic but combinatorially distinct, Annals of Math., Series 2, t. 74, 1961, p. 575-590. Zbl0102.38103MR24 #A2961
  16. [16] MILNOR (J. W.). — A duality theorem for Reidemeister torsion, Annals of Math. Series 2, 76, 1962, p. 137-147. Zbl0108.36502MR25 #4526
  17. [17] PALAIS (R. S.). — Local triviality of the restriction map for embeddings, Comm. Math. Helvet., t. 34, 1960, p. 305-312. Zbl0207.22501MR23 #A666
  18. [18] Séminaire H. Cartan, t. 1, 1948-1949 : Topologie algébrique, 2e édition. — Paris, Secrétariat mathématique, 1955. 
  19. [19] SHAPIRO (Arnold). — Obstructions to the embedding of a complex in a euclidean space, I : The first obstruction, Annals of Math., Series 2, t. 66, 1957, p. 256-269. Zbl0085.37701
  20. [20] SMALE (A.). — On the structure of manifolds, Amer. J. of Math., t. 84, 1962, p. 387-399. Zbl0109.41103
  21. [21] WHITEHEAD (J. H. C.). — Manifolds with transverse fields in euclidean space, Annals of Math., Series, 2 t. 73, 1961, p. 154-212. Zbl0096.37802MR23 #A2225
  22. [22] WHITNEY (H.). — The self-intersections of a smooth n-manifold in 2n-space, Annals of Math., Series 2, 1944, p. 220-246. Zbl0063.08237MR5,273g

Citations in EuDML Documents

top
  1. Hajime Sato, Constructing manifolds by homotopy equivalences I. An obstruction to constructing PL-manifolds from homology manifolds
  2. André Gramain, Rapport sur la théorie classique des noeuds (1ère partie)
  3. Sylvain E. Cappell, Julius L. Shaneson, Submanifolds of codimension two and homology equivalent manifolds
  4. Jean-Yves Le Dimet, Cobordisme d'enlacements de disques
  5. Vincent Blanlœil, Cobordisme des entrelacs
  6. Françoise Michel, Claude Weber, Sur le rôle de la monodromie entière dans la topologie des singularités

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.